# SDR UALA2010050301491

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 74,628 hours, 12,062 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1542650011
- Part serial: 2445A
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER ACTUATOR SIDE HSG IS CRACKED.  RUNNING LEAK AT 1 DROP IAW SECOND.  ACTUATOR ON AOG NR Y1799. REPLACED NR 7 SPOILER ACTUATOR, OPS CHECKS GOOD.
